I am thinking of changing my Finastride dose to 1.25 mg after I speak to my doctor for approval. The reason I stopped was due to side effects. I started off taking 1.25 mg for 6-8 months and got no side effects. I was then prescribed 2.5 mg Finastride before my hair transplant and also saw no side effects after 8 months. I decided to lower my dose back to 1.25 mg daily and take 5% Minoxidil because of fear of side effects. My hair was cosmetically thickened with 5% Minoidil and I was very happy with my results. However, a month or two later I noticed sexual side effects. I’m not sure what caused this. Can you please give me your opinion on what caused sexual side effects? Could it be lowering the dose from 2.5 mg to 1.25 mg gave me side effects? Could it be Minoxidil coupled with Finastride gave me side effects? Could it be Finastride alone?
The higher dose of 2.5 mgs was probably unnecessary and had the potential for more side effects, which you seemed to avoid. I can’t comment on the side effects you are now having on 1.25 mgs, you might try half the dose. Minoxidil will not add to the side effects.